# SDR AALA202408210061

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 40,846 hours, 17,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT FIXTURE AT SEAT 28C LOOSE AND FALLING OFF. REPLACED EXIT LIGHT SHROUD AT SEAT 28C. OPERTIOBNAL CHECK GOOD. PER AMM 33-51-11.
